# SDR CA030610009

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,409 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE CABIN WINDOW INSPECTION MAINTENANCE FOUND A SMALL CRACK IN WINDOW SURROUND STRUCTURE OF A LT CABIN WINDOW BETWEEN STA 303.25 AND 318.25. THE CRACK MEASURED O.800 INCHES IN LENGTH, PASSED 1/4 INCH PAST A FASTENER, AND WAS 3/4 INCH FROM THE WINDOW EDGE. THE WINDOW SURROUND STRUCTURE WAS REPAIRED IAW RRB/0 809-03 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
